MAUDE Adverse Event Report: BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA. ANGIOCATH GN 18GA X 1.88IN; INTRAVASCULAR CATHETER

BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA. ANGIOCATH GN 18GA X 1.88IN; INTRAVASCULAR CATHETER
Catalog Number 381147
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that foreign matter occurred with angiocath gn 18ga x 1.88in.The following information was provided by the initial reporter, "after opening the unit package, it was foreign matter on catheters.The defect were found on many products.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
The correction is as follows: g.2 manufacturing location: becton dickinson industrias cirurgicas, ltda.H3 other text : see.H.10.
 
Event or Problem Description
It was reported that foreign matter occurred with angiocath gn 18ga x 1.88in.The following information was provided by the initial reporter, "after openiing the unit package, it was foreign matter on catheters.The defect were found on many products.".
 
Additional Manufacturer Narrative
Investigation: bd was able to verify the reported complaint.Two samples were sent for fourier-transform infrared spectroscopy testing indicating the material was most likely cellulose.The probable root cause of this foreign matter made up of similar cellulose components may have joined the silicone to foreign material found and have originated punctually during the assembly process of the angiocath product and may be related to the problem of excess silicone originated from the machine.A corrective action project, capa#45094, has been initiated to investigate the excess silicone issue.Dhr was reviewed and theis lott was reviewed regarding the tests of ¿foreign matter ¿ were not evidenced records that could lead to the claimed defect.

Brand Name
ANGIOCATH GN 18GA X 1.88IN
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA.
ave. pres.juscelino kubitschek
273 francisco bernardino
juiz de fora
MDR Report Key8566963
Report Number9610048-2019-00163
Device Sequence Number11349328
Product Code FOZ
UDI-Device Identifier30382903811473
UDI-Public30382903811473
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K151698
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2023
Device Catalogue Number381147
Device Lot Number8086878
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/26/2019
Initial Date Received by Manufacturer 04/10/2019
Supplement Date Received by Manufacturer04/10/2019
04/10/2019
Initial Report FDA Received Date04/30/2019
Supplement Report FDA Received Date05/09/2019
06/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;